22 Mar 2010
I am assuming u r talking about methamphetamine. If u r using it with subutex it is not a good mixture, heart failure,seizjures,psychosis. It is not a good mix. If your talking about methadone(some people call methadone, meth nowadays) u could basically overdose because both act as blockers and depress the respiraratory system.Becarefulland get help, its not worth it. You are a worhtwhile human being and help is out there but u are asking for trouble,sometimes death is not the worst thing, you could have a stroke and not be able to move.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on 20ml of Meth, could anyone tell me what is the correct dosage of Subutex to take to start of?
2 answers • 7 Feb 2010
Klonopin to help with the symptoms. He was on methadone for 10yrs, and was kicked out for financial reasons. The meth clinic lied to the rehab about ...
2 answers • 4 Feb 2011
I've been taking 1 mg. of suboxone every morning about 9 am but by 3 or 4 pm notice that I feel like I'm running out of energy and getting ...
4 answers • 6 Mar 2011
I am currently taking Subutex, I want to switch to Suboxone. Does anyone know if you have to wait a couple days after your last Subutex dose before ...
2 answers • 11 Oct 2011